Alert archive / Georgia / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 233, NWS Atlanta, GA

July 17, 2013Washington County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 17, 2013, 6:57 PM EDT for Washington County, Georgia. It was in force for 48 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 17, 2013, 6:57 PM EDT (22:57 UTC)
Expired
Jul 17, 2013, 7:45 PM EDT
In force
48 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

County Washington County, GA

The radar

The Robins AFB radar (KJGX), 72 km from the middle of the area, began a volume at 22:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 17, 7:10 PM EDTTSTM WND DMGSandersville, GACOUNTY 911 REPORTED NUMEROUS TREES AND POWERLINES DOWN ACROSS THE COUNTY BEGINNING AROUND 710 PM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.0 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2013-07-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1643 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2013-07-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1643 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
832 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

043 
WUUS52 KFFC 172257
SVRFFC
GAC303-172345-
/O.NEW.KFFC.SV.W.0233.130717T2257Z-130717T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
657 PM EDT WED JUL 17 2013

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WASHINGTON COUNTY IN EAST CENTRAL GEORGIA

* UNTIL 745 PM EDT

* AT 653 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS UP
  TO 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
  20 MILES NORTH OF DAVISBORO TO 6 MILES NORTH OF DAVISBORO TO 8     
  MILES SOUTHEAST OF DAVISBORO...MOVING WEST AT 20 MPH. HAIL UP TO   
  THE SIZE OF QUARTERS IS ALSO POSSIBLE. 

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  RIDDLEVILLE...SANDERSVILLE AND TENNILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE 
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD 
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A 
SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.

&&

LAT...LON 3282 8253 3286 8290 3309 8300 3311 8298
      3313 8290 3319 8286 3324 8277 3324 8275
      3318 8274 3313 8266 3303 8260 3302 8255
      3295 8254 3292 8251
TIME...MOT...LOC 2256Z 098DEG 18KT 3327 8266 3306 8261
          3290 8254

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 3:37 PM EDT, 3 hours 20 minutes earlier.

Area forecast discussion, Jul 17, 3:37 PM EDT, 3 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
337 PM EDT WED JUL 17 2013

.SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...
CURRENT SATELLITE LOOP SHOWS MAIN EASTERN WAVE MOVING INTO NE GA AT
THE MOMENT. THE CURRENT RADAR LOP SHOWS SHOWERS AND ISOLATED
THUNDERSTORMS POPPING UP ACROSS NE GA WHICH IS DEFINITELY BEING GENERATED
BY THIS WAVE. THE MAIN ENERGY FROM THIS WAVE IS EXPECTED TO STAY
ACROSS NORTH GA BUT BOTH OUR LOCAL WRF AND THE HRRR SHOW A BIT MORE
DIURNALLY DRIVEN POP UP SHRA/TSRA ACROSS THE STATE THROUGH 02-04Z
TONIGHT. THE SURFACE TO UPPER LEVEL RIDGE KEEPS OUR AREA IN MOIST
EASTERLY FLOW THROUGH THE SHORT TERM. THE MODELS ARE SHOWING ANOTHER
WEAKER WAVE MOVING ACROSS THE AREA THU IN THIS EASTERLY FLOW. WITH
THIS IN MIND SHOULD SEE ANOTHER DIURNALLY DRIVEN CONVECTIVE DAY THU.
THERE IS VERY LITTLE SHEAR IN THIS ATMOSPHERE BUT THE CAPES AND LIS
BOTH PEAK BETWEEN 18Z AND 00Z THIS AFTERNOON AND THURSDAY. TODAY
SHOULD BE THE WARMEST DAY THIS WEEK WITH RISING THICKNESSES TODAY
HOWEVER PRECIP/CLOUDS MAY OFFSET THE WARMING A LITTLE. H5 HEIGHTS
WILL BE DROPPING THURSDAY YIELDING A SLIGHTLY COOLER TEMPS. STAYING
CLOSE TO CURRENT FORECAST TEMPS AS THEY STILL LOOKS GOOD.

01

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
NO SIG CHANGES TO THE EXTENDED. ONLY CHANGE WERE TO THE POPS ON
SUNDAY WHERE OUR NEIGHBORS AND GUIDANCE SUGGESTS A LIKELY CHANCE
OF POPS. DECIDED TO GO WITH THAT FOR SUNDAY AFTERNOON. OTHERWISE
UPDATED THE DEWPOINTS...WINDS AND TEMPERATURES WITH NEW GUIDANCE.
HAVE ATTACHED PREVIOUS DISCUSSION FOR BREVITY.

ARG

&&

.PREV DISCUSSION... /ISSUED 730 AM EDT WED JUL 17 2013/

LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
/ISSUED AT 355 AM EDT WED JUL 17 2013/
A TRANSITION TAKES PLACE THIS PERIOD FROM EAST FLOW ALOFT TO
WESTERLY FLOW WITH A UPPER TROUGH DEVELOPING OVER THE EASTERN
STATES. GFS AND EUROPEAN ARE SIMILAR WITH THIS CHANGE UNTIL THE
MONDAY TO WEDNESDAY TIME FRAME WHEN THE EUROPEAN MOVES THE TROUGH
TO THE WESTERN ATLANTIC AND THE GFS KEEPS THE UPPER TROUGH OVER THE
OH/TN VALLEYS AS A STRONGER UPPER SHORT WAVE MOVES OVER THE MID U.S.
PLENTY OF MOISTURE AND INSTABILITY THIS PERIOD FOR AT LEAST
SCATTERED SHOWERS AND THUNDERSTORMS FOR MOST AREAS...TENDING TO
MAXIMIZE IN THE AFTERNOON AND EVENING HOURS. DEEPER MOISTURE MOVES
ACROSS THE AREA WITH THE INITIAL ONSET OF THE UPPER TROUGH
SUNDAY/MONDAY AS A FRONT BECOMES STATIONARY JUST N OF GA AND A
SURFACE TROUGH SETS UP FROM THE CAROLINAS INTO GA. TEMPERATURES
GENERALLY CLOSE TO NORMAL EXCEPT HIGH TEMPERATURES WILL RUN
SLIGHTLY BELOW NORMAL FROM SATURDAY ON.

BDL

AVIATION...
18Z UPDATE...
SOME FEW TO SCT CLOUDS FORMING ACROSS THE AREA THIS AFTERNOON.
CLOUDS MAINLY IN THE 4000-6000FT RANGE AND NOT EXPECTING THINGS TO
GO BKN OR OVC. SHRA/TSRA HAVE BEGUN POPPING UP AND SHOULD SEE MORE
COVERAGE OVER THE NEXT FEW HOURS. THESE SHOWER AND THUNDERSTORMS
SHOULD STA OUT OF THE TAF SITES TILL 21Z. THIS CONVECTIVE ACTIVITY
IS DIURNALLY DRIVEN SO SHOULD SEE SHRA/TSRA DIMINISH BY 02-04Z.
WINDS ARE TURNING TO THE EAST AND SHOULD STAY THERE THROUGH THE
TAF PERIOD. NO RESTRICTIONS TO VSBYS EXPECTED EXCEPT IN AND AROUND
TSRA DEVELOPMENT.

//ATL CONFIDENCE...18Z UPDATE...
CONFIDENCE HIGH ON ALL ELEMENTS.

01

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          71  92  71  90 /  40  30  30  40
ATLANTA         74  91  73  88 /  40  30  30  50
BLAIRSVILLE     69  88  68  84 /  40  50  30  50
CARTERSVILLE    70  91  71  89 /  40  40  30  50
COLUMBUS        73  94  73  90 /  20  30  30  50
GAINESVILLE     73  90  73  88 /  40  40  30  50
MACON           71  92  71  90 /  30  30  20  40
ROME            71  92  71  90 /  40  40  30  50
PEACHTREE CITY  71  91  70  89 /  40  30  30  50
VIDALIA         72  93  72  89 /  20  30  20  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...01
LONG TERM....ARG
AVIATION...01
Hazardous weather outlook, Jul 17, 12:22 PM EDT, 6 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1222 PM EDT WED JUL 17 2013

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-181630-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1222 PM EDT WED JUL 17 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

...ISOLATED SEVERE THUNDERSTORMS POSSIBLE MAINLY THIS AFTERNOON...

WEATHER HAZARDS EXPECTED...
STRONG GUSTY WINDS...LARGE HAIL AND LIGHTNING.

DISCUSSION...
A MOIST AIRMASS AND AFTERNOON INSTABILITY WILL COMBINE AHEAD OF AN
UPPER LEVEL DISTURBANCE...LEADING TO POTENTIAL ISOLATED SEVERE
THUNDERSTORMS. THE BEST CHANCE FOR SEVERE WEATHER WILL BE NORTH OF
A LINE FROM COLUMBUS TO WARRENTON.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

SCATTERED THUNDERSTORMS CAN BE EXPECTED THROUGH TUESDAY...MOST SO
DURING THE AFTERNOON AND EVENING HOURS. THE MAIN HAZARDS WITH BE
GUSTY WINDS...HEAVY RAIN AND LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

In the hours before

Special weather statement, Jul 17, 6:35 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
635 PM EDT WED JUL 17 2013

GAZ050-172300-
635 PM EDT WED JUL 17 2013

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN GREENE COUNTY UNTIL 700 PM EDT...

AT 633 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER UNION POINT...MOVING WEST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
GREENE COUNTY THROUGH 700 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE JACKSONVILLE...WOODVILLE...UNION POINT...SILOAM...
PENFIELD...VEAZEY...CAREY...GRESHAMVILLE AND GREENSBORO. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3359 8301 3356 8301 3343 8325 3349 8328
      3353 8328 3354 8327 3360 8335 3366 8337
      3372 8316 3370 8312 3371 8305 3360 8299
TIME...MOT...LOC 2235Z 068DEG 9KT 3363 8313
Special weather statement, Jul 17, 6:43 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
643 PM EDT WED JUL 17 2013

GAZ025-035-172315-
643 PM EDT WED JUL 17 2013

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN BARROW AND JACKSON COUNTIES UNTIL 715 PM EDT...

AT 642 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS FROM NEAR TALMO TO ARCADE TO NEAR
COUNTY LINE...AND ALL DRIFTING WEST AT 5 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS BARROW AND JACKSON COUNTIES THROUGH 715 PM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE WINDER...RUSSELL...ARCADE...
JEFFERSON...HOSCHTON...BRASELTON...PENDERGRASS...TALMO...FORT YARGO
STATE PARK...BETHLEHEM...COUNTY LINE...CHATEAU ELAN...THOMPSONS
MILL...CARL AND AUBURN. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER
ON ROADWAYS.

&&

LAT...LON 3405 8349 3391 8377 3393 8381 3399 8384
      3400 8387 3413 8382 3426 8367
TIME...MOT...LOC 2242Z 073DEG 4KT 3404 8374
Special weather statement, Jul 17, 6:45 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
645 PM EDT WED JUL 17 2013

GAZ023-172330-
645 PM EDT WED JUL 17 2013

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN HALL COUNTY UNTIL 730 PM EDT...

AT 642 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CLERMONT...MOVING SOUTH AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
HALL COUNTY THROUGH 730 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE LULA...CLERMONT...MURRAYVILLE...GILLSVILLE...
GAINESVILLE...CANDLER...CHESTNUT MOUNTAIN...AQUALAND PARK...OAKWOOD
AND FLOWERY BRANCH. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

&&

LAT...LON 3450 8365 3444 8361 3437 8367 3430 8362
      3428 8363 3416 8378 3418 8401 3422 8396
      3427 8395 3428 8393 3434 8396 3447 8392
      3446 8389 3450 8384
TIME...MOT...LOC 2246Z 010DEG 12KT 3440 8375
Special weather statement, Jul 17, 6:49 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
649 PM EDT WED JUL 17 2013

GAZ093-172315-
649 PM EDT WED JUL 17 2013

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN MACON COUNTY UNTIL 715 PM EDT...

AT 648 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MONTEZUMA...MOVING SOUTHWEST AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
MACON COUNTY THROUGH 715 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE FIVE POINTS...MONTEZUMA...WHITEWATER STATE PARK...
OGLETHORPE...CLEARVIEW...ANDERSONVILLE NATIONAL HISTORIC SITE...
FOUNTAINVILLE...BARTLETT AND IDEAL. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3219 8408 3219 8413 3223 8414 3223 8422
      3229 8422 3230 8425 3236 8425 3245 8401
      3229 8390 3218 8408
TIME...MOT...LOC 2249Z 061DEG 5KT 3232 8405
Special weather statement, Jul 17, 6:49 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
649 PM EDT WED JUL 17 2013

GAZ089-090-172315-
649 PM EDT WED JUL 17 2013

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN MUSCOGEE AND CHATTAHOOCHEE COUNTIES UNTIL 715 PM EDT...

AT 647 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CUSSETA...MOVING SOUTHWEST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
MUSCOGEE AND CHATTAHOOCHEE COUNTIES THROUGH 715 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE CHRISTOPHER...WEST FORT
BENNING...VISTA TERRACE...CUSSETA...SAINT MARYS HILLS...SAND
HILL...JAMESTOWN...FORT BENNING/LAWSON ARMY AIR FIELD... BENNING
PARK...BENNING HILLS...CARTER ACRES...BATTLE PARK AND CUSTER ROAD
TERRACE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3236 8499 3241 8499 3242 8497 3245 8498
      3250 8474 3243 8465 3234 8466 3223 8486
      3223 8492 3225 8492 3227 8490 3232 8501
      3235 8501
TIME...MOT...LOC 2249Z 053DEG 8KT 3236 8481
Local storm report, Jul 17, 6:52 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
652 PM EDT WED JUL 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     HAIL             2 W CONYERS             33.67N 84.05W
07/17/2013  E1.00 INCH       ROCKDALE           GA   PUBLIC

            PUBLIC REPORTED QUARTER SIZE HAIL WEST OF CONYERS ON
            INTERSTATE-20.

&&

LBELANGE

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 2:41 PM EDTSpecial Weather StatementFFCBartow49 min
Jul 17, 3:29 PM EDTSpecial Weather StatementFFCCherokee31 min
Jul 17, 3:40 PM EDTSpecial Weather StatementFFCCoweta50 min
Jul 17, 3:42 PM EDTFlash Flood WarningFFCCherokee, Pickens6 hr
Jul 17, 4:02 PM EDTSpecial Weather StatementFFCFulton43 min
Jul 17, 4:04 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette, Fulton41 min
Jul 17, 4:11 PM EDTSevere Thunderstorm WarningFFCGreene, Oconee, Oglethorpe49 min
Jul 17, 4:27 PM EDTFlash Flood WarningFFCCoweta, Fulton6 hr
Jul 17, 4:30 PM EDTSpecial Weather StatementFFCPulaski30 min
Jul 17, 4:41 PM EDTSevere Thunderstorm WarningFFCFulton49 min
Jul 17, 4:47 PM EDTSevere Thunderstorm WarningFFCTowns, Union, White43 min
Jul 17, 4:51 PM EDTSpecial Weather StatementFFCLumpkin39 min
Jul 17, 4:52 PM EDTSevere Thunderstorm WarningFFCLumpkin, Union53 min
Jul 17, 4:55 PM EDTSevere Thunderstorm WarningFFCGilmer, Murray50 min
Jul 17, 5:01 PM EDTSevere Thunderstorm WarningFFCClayton, Fayette44 min
Jul 17, 5:06 PM EDTSpecial Weather StatementFFCOglethorpe24 min
Jul 17, 5:08 PM EDTSpecial Weather StatementFFCHall37 min
Jul 17, 5:15 PM EDTSevere Thunderstorm WarningFFCDeKalb, Fulton45 min
Jul 17, 5:24 PM EDTSevere Thunderstorm WarningFFCCobb, Douglas, Paulding51 min
Jul 17, 5:55 PM EDTSevere Thunderstorm WarningFFCWhite50 min
Jul 17, 5:55 PM EDTSevere Thunderstorm WarningFFCDeKalb50 min
Jul 17, 5:58 PM EDTSpecial Weather StatementFFCOglethorpe32 min
Jul 17, 6:12 PM EDTFlash Flood WarningFFCDeKalb, Fulton, Gwinnett2 hr
Jul 17, 6:26 PM EDTSpecial Weather StatementFFCHaralson, Polk49 min
Jul 17, 6:30 PM EDTSevere Thunderstorm WarningFFCGlascock, Jefferson45 min
Jul 17, 6:32 PM EDTSevere Thunderstorm WarningFFCDeKalb, Henry, Rockdale43 min
Jul 17, 6:35 PM EDTSpecial Weather StatementFFCGreene25 min
Jul 17, 6:43 PM EDTSpecial Weather StatementFFCBarrow, Jackson32 min
Jul 17, 6:45 PM EDTSpecial Weather StatementFFCHall45 min
Jul 17, 6:49 PM EDTSpecial Weather StatementFFCMacon26 min
Jul 17, 6:59 PM EDTSevere Thunderstorm WarningFFCHancock46 min
Jul 17, 7:03 PM EDTSevere Thunderstorm WarningFFCBarrow, Gwinnett27 min
Jul 17, 7:16 PM EDTSevere Thunderstorm WarningFFCGwinnett44 min
Jul 17, 7:30 PM EDTSevere Thunderstorm WarningFFCBaldwin, Washington, Wilkinson45 min
Jul 17, 7:41 PM EDTSpecial Weather StatementFFCWalton34 min
Jul 17, 7:55 PM EDTSpecial Weather StatementFFCBarrow, Clarke, Gwinnett, Jackson35 min
Jul 17, 7:57 PM EDTSpecial Weather StatementFFCLaurens, Treutlen48 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.